MathSciNet Relay Station
MathSciNet bibliographic data
MR2542607 (2010f:39014) 39A24
Li, Zhong; Chen, Fengde Almost periodic solutions of a discrete almost periodic logistic equation. Math. Comput. Modelling 50 (2009), no. 1-2, 254–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement